# SDR R61A201310221078

- Difficulty date: October 22, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 15,847 hours, 12,706 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT AFT PYLON ADEL CLAMPS, STANDOFFS,AND HARNESS CLAMPS CORRODED.  MX R & R CORRODED STANDARDS IAW SRM 51-42-00, SWPM 20-51-00 AND AMM 20-10-03.
